Representation of a tree with $p$ hanging vertices by $2p-3$ elements of its distance matrix
Matematičeskie zametki, Tome 35 (1984) no. 6, pp. 877-887
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1984_35_6_a10,
author = {S. V. Yushmanov},
title = {Representation of a tree with $p$ hanging vertices by $2p-3$ elements of its distance matrix},
journal = {Matemati\v{c}eskie zametki},
pages = {877--887},
year = {1984},
volume = {35},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1984_35_6_a10/}
}
S. V. Yushmanov. Representation of a tree with $p$ hanging vertices by $2p-3$ elements of its distance matrix. Matematičeskie zametki, Tome 35 (1984) no. 6, pp. 877-887. http://geodesic.mathdoc.fr/item/MZM_1984_35_6_a10/